The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (912 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 2, 1985, pp. 97–106
DOI: 10.4171/ZAA/140

Published online: 1985-04-30

Some local and nonlocal boundary value problems for hyperbolic equations (in Russian)

S.A. Aldashev

The paper deals with local and nonlocal boundary value problems for hyperbolic equations, which generalize the Darboux, Goursat and Cauchy problems. Under certain conditions on the given functions the correctness of these problems is proved, in other cases the uniqueness of the solution is proved and theorems of uniqueness of the solution in a more wide class of functions are stated. In the paper examples are given, showing the non-stability of the solution if some of the conditions on the boundary data are violated.

No keywords available for this article.

Aldashev S.A.: Some local and nonlocal boundary value problems for hyperbolic equations (in Russian). Z. Anal. Anwend. 4 (1985), 97-106. doi: 10.4171/ZAA/140